| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue was logged in the device¿s memory.The device's battery pins were replaced as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker requested additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.Stryker was informed that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
A customer contacted stryker to report that their device froze.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no report of patient use associated to the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Section h11 of initial medwatch report indicates: stryker evaluated the customer's device and was able to verify the reported issue was logged in the device¿s memory.Section h11 of initial medwatch report should indicate: stryker evaluated the customer's device and was not able to be verify or duplicate the reported issue.Section h6 of initial medwatch report indicates: operational problem identified.Section h6 of initial medwatch report should indicate: no device problem found.Root cause was not established.